# SDR SWAA2023021690837

- Difficulty date: January 11, 2023
- Submitted: February 16, 2023
- Operation: Air carrier
- Aircraft: N565WN
- Make and model: Boeing 737-76Q
- Aircraft serial: 30282
- Aircraft time: 56,383 hours, 37,305 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shield
- Condition: Corroded
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORR0SION AFT CARGO FWD SHEILD BS767-BS787+2 RBL22<[01] DAMANGE FOUND ON ACB FWD SHIELD BS767-BS787+2 RBL22 WL164 P/N 146A8127-12 FOUND TO BE OUT OF LIMIT IAW SRM PART WILL BE REPAIRED BY REMPLACEMENT IAW SRM 51-10-02-0G-0 PAR. 9C;[02] LOCATED AND DRILLED NEW FWD SHIELD PN#146A8127U12 FROM BS767-BS797 RBL 22 IAW SRM 51-40-02 AND IAW DWG#146A0081;[03] VERIFIED CORRECTIVE ACTION ITEM 1-2.;[04] ALL MAINTENANCE ACTION ARE COMPLETED WITH CARD#TTG8Q004CCW1.REQUIRE FINAL BUY OFF;[05] MEASUREMENT FIELD ITEM 17 INCORRECT; NOT .400'; SHOULD BE .000'.;[06] VERIFIED CORRECTIVE ACTION ITEMS AND MEASUREMENT FIELDS; CARD COMPLETE.
